# SDR C2XA00CL012

- Difficulty date: February 1, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Part number: 12038594001
- Part serial: 120182
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3040 - DURING APPROACH INTO CLEVELAND, THE CREW REPORTED THE LANDING GEAR DID NOT EXTEND WHEN THE GEAR HANDLE WAS SELECTED.  THE GEAR WAS RECYCLED PER THE QRH HANDBOOK AND GEAR DID EXTEND NORMALLY.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR HANDLE IAW EMBRAER MM 32-31-01.  OPERATIONAL CHECKS WERE GOOD IAW 32-31-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
